# SDR CALA2016092300678

- Difficulty date: September 23, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 28,574 hours, 9,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 EA EEL SIGNS AND 2 EA AISLE LIGHTS INOP IN AFT CABIN. REPLACED BATTERY AND CHARGER M1672 REF AMM 33-51-06-960-805 AND 33-51-06-960-806. OPS CHECKED OK.
